# SDR CA190311028

- Difficulty date: March 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,595 hours
- Engine: Ge CF348C5
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: CC670221623
- Condition: Corroded
- Location: Rudder
- Part time: 42,008 hours
- Component: Rudder, Bombdr
- Component part number: CC6702200195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE DEEP LEVEL TWO PITTING CORROSION WAS IDENTIFIED ON THE RUDDER CENTER HINGE ASSEMBLY. THE DAMAGE HAS BEEN MAPPED AND THE MANUFACTURER HAS PROVIDED AN REPAIR ENGINEERING ORDER TO ADDRESS THE DAMAGE.
